# SDR AALA2019081649014

- Difficulty date: August 13, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 50,322 hours, 32,249 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Cooling Fan
- Part number: 361614010
- Part serial: P2728C
- Condition: Leaking
- Location: Apu
- Part time: 31,758 hours, 15,238 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ODOR IN COCKPIT AFTER STARTING #2 ENG. PERSISTED THRU 120, NEXT LEG, SAME ODOR PERSISTED THRU FL160 ODOR IN CABIN MUCH LESS THAN IN COCKPIT. MAINTENANCE FOUND APU AIR INLET AND APU COMPARTMENT CONTAMINATED WITH OIL, FOUND OIL COMING OUT OF THE CENTER DRAIN TUBE WHICH INDICATES POSSIBLE FAILURE OF THE LOAD COMPRESSOR SEAL.   MAINTENANCE REMOVED AND REPLACED APU OIL COOLER FAN ASSEMBLY IAW AMM 49-52-51, OPERATIONAL CHECK GOOD.
